MAUDE Adverse Event Report: BECTON DICKINSON KIT PERISAFE 18GA 3-1/2IN WEISS; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON KIT PERISAFE 18GA 3-1/2IN WEISS; ANESTHESIA CONDUCTION KIT
Catalog Number 400273
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
It is reported leakage.Event description: after inserting the catheter leakage found in the dressing.Additional information: no patient were infected.Leakage will affect the dosage and action of drug.
 
Additional Manufacturer Narrative
One photo was received by our quality team for evaluation.Based on the image, bd is unable to confirm the reported failure.The photo does not provide sufficient evidence to determine whether the catheter malfunctioned and is inconclusive regarding the reported issue.No physical sample was submitted for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation, a root cause could not be determined as the incident could not be verified.This incident has been added to our database of reported incidents.
 
Event or Problem Description
No additional information.

Brand Name
KIT PERISAFE 18GA 3-1/2IN WEISS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22903094
Report Number2618282-2025-00089
Device Sequence Number21045534
Product Code CAZ
UDI-Device Identifier00382904002732
UDI-Public(01)00382904002732(17)280430(10)3111046
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K210978
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number400273
Device Lot Number3111046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown